# SDR HALA201910091975

- Difficulty date: September 14, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,413 hours, 3,868 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Part number: 43783090001
- Part serial: 22723
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 REV FAULT. MCC TECHS RECOMMEND REPLACING PRIMARY LOCK OF RIGHT LOWER DOOR. REMOVED AND REPLACED PRIMARY LOCK OF RIGHT LOWER DOOR PER AMM 78-32-43. REVERSED "M" PROCEDURES. OPS CHECK THRUST REVERSE PER A330 AMM 78-31-00-740-802-A. NO FAULTS BOTH CHANNELS. OK FOR SERVICE.
